# SDR NACA20130221004

- Difficulty date: February 21, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON LOWER SILL WEB AFT CARGO PIT.  CORRODED AFT CARGO PIT LOWER SILL WEB REMOVED AND REPLACED AS PER B737200 SRM 51101 & 51302 REVISION 105.
